... symptoms for more than a month. I’m very nauseous, dizzy, wobbly on my feet, and more. It’s hard to get through the day without pain and anti nausea meds. Does anyone know how to feel better?
Suffering; This is something different for all of us. Did you taper off of the Paxil or just stop it. This could make a lot of difference. But if your still having problems after a month I really feel that you should see your doctor. Many of the symptoms you have left almost sound to me as not just withdrawal but maybe coming off of it too soon. Which happens to many people or at least if it seemed it was not helping the doctor should have changed it to something different so the symptoms were not as bad. But if the doctor does not think this is the problem then at least the doctor could give you something much better than what you are taking now to try and control these symptoms. I wish you luck. Chuck1957
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2011 • 8 answers
Posted 3 Jan 2014 • 1 answer
Posted 28 Nov 2014 • 2 answers
Posted 20 Dec 2015 • 3 answers
Posted 1 Sep 2017 • 0 answers